Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 1073589, 9 pages
https://doi.org/10.1155/2017/1073589
Research Article

Orthogonal Symmetries and Reflections in Banach Spaces

University of Sharjah, Sharjah, UAE

Correspondence should be addressed to Ali Jaballah; ea.ca.hajrahs@hallabaja

Received 5 March 2017; Accepted 12 April 2017; Published 14 June 2017

Academic Editor: Ji Gao

Copyright © 2017 Ali Jaballah and Fathi B. Saidi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Jaballah and Fathi B. Saidi, “Orthogonal Symmetries and Reflections in Banach Spaces,” Journal of Mathematics, vol. 2017, Article ID 1073589, 9 pages, 2017. https://doi.org/10.1155/2017/1073589.